SEARCH

SEARCH BY CITATION

Cited in:

CrossRef

This article has been cited by:

  1. 1
    James B. Macdonald, Brooke Macdonald, Loren E. Golitz, Patricia LoRusso, Aleksandar Sekulic, Cutaneous adverse effects of targeted therapies, Journal of the American Academy of Dermatology, 2015, 72, 2, 221

    CrossRef

  2. 2
    R. Mössner, L. Zimmer, C. Berking, C. Hoeller, C. Loquai, E. Richtig, K.C. Kähler, J.C. Hassel, R. Gutzmer, S. Ugurel, Erythema nodosum-like lesions during BRAF inhibitor therapy: Report on 16 new cases and review of the literature, Journal of the European Academy of Dermatology and Venereology, 2015, 29, 5
  3. 3
    Emily S. West, Victoria L. Williams, Joseph G. Morelli, Vemurafenib-Induced Neutrophilic Panniculitis in a Child with a Brainstem Glioma, Pediatric Dermatology, 2015, 32, 1
  4. 4
    Congli Wang, Mary Ellen Martin, Roberta E. Smith, Deline DaCosta, Raghava Levaka Veera, Irma E. Palazzo, A rare case of subcutaneous Sweet’s syndrome in a patient with chronic myelogenous leukemia: a case report and review of the literature, Journal of Hematopathology, 2014, 7, 2, 79

    CrossRef

  5. 5
    Marie Perier-Muzet, Luc Thomas, Nicolas Poulalhon, Sébastien Debarbieux, Pierre-Paul Bringuier, Gerard Duru, Lauriane Depaepe, Brigitte Balme, Stephane Dalle, Melanoma Patients under Vemurafenib: Prospective Follow-Up of Melanocytic Lesions by Digital Dermoscopy, Journal of Investigative Dermatology, 2014, 134, 5, 1351

    CrossRef

  6. 6
    Lola Prat, Jean-David Bouaziz, Daniel Wallach, Marie-Dominique Vignon-Pennamen, Martine Bagot, Neutrophilic dermatoses as systemic diseases, Clinics in Dermatology, 2014, 32, 3, 376

    CrossRef

  7. 7
    Bonita Choy, Shaun Chou, Rachael Anforth, Pablo Fernández-Peñas, Panniculitis in Patients Treated With BRAF Inhibitors, The American Journal of Dermatopathology, 2014, 36, 6, 493

    CrossRef

  8. 8
    May Zhang, Khaled M. Hassan, Amy Musiek, Ilana S. Rosman, Ponatinib-induced neutrophilic panniculitis, Journal of Cutaneous Pathology, 2014, 41, 7
  9. 9
    Penvadee Pattanaprichakul, Michael T. Tetzlaff, Whitney J. Lapolla, Carlos A. Torres-Cabala, Madeleine Duvic, Victor G. Prieto, Kenneth Y. Tsai, Jonathan L. Curry, Sweet syndrome following vemurafenib therapy for recurrent cholangiocarcinoma, Journal of Cutaneous Pathology, 2014, 41, 3
  10. 10
    Inbal Braunstein, Tara C. Gangadhar, Rosalie Elenitsas, Emily Y. Chu, Vemurafenib-induced interface dermatitis manifesting as radiation-recall and a keratosis pilaris-like eruption, Journal of Cutaneous Pathology, 2014, 41, 6